# SDR MGOR20120223001

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Aircraft: N129WH
- Make and model: Beech 400A
- Aircraft serial: RK129
- Aircraft time: 5,250 hours, 4,221 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS186C21
- Condition: Sheared
- Location: Main Wheel
- Component: Main Wheel
- Component part number: 4008002201
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

DURING TAXI FOR TAKEOFF, THE LT MAIN WHEEL HAD 2 WHEEL HALF BOLTS SHEAR CAUSING WHEEL DEFLATION.
